# SDR DL764090439

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 28,024 hours, 6,915 cycles
- Engine time: 25,604 hours, 7,181 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38006081
- Part serial: P1043
- Condition: Inoperative
- Location: Apu Compartment
- Part time: 25,604 hours, 7,181 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU ASSY DUE TO HISTORY OF NO START.
